scispace - formally typeset
Search or ask a question
Author

宋光兴

Bio: 宋光兴 is an academic researcher. The author has an hindex of 1, co-authored 1 publications receiving 162 citations.

Papers
More filters

Cited by
More filters
Journal ArticleDOI
TL;DR: A method for constructing a Hausdorff fuzzy metric on the set of the nonempty compact subsets of a given fuzzy metric space (in the sense of George and Veeramani) is proposed.

244 citations

Journal ArticleDOI
TL;DR: A Banach contraction theorem in M-complete non-Archimedean fuzzy metric spaces (under arbitrary t-norms) is proved and partially answering a question of Gregori and Sapena.

159 citations

Journal ArticleDOI
TL;DR: Some results on fuzzy contractive mappings in [V. Gregori, A. Sapena, On fixed point theorems in fuzzy metric spaces, Fuzzy Sets and Systems 125 (2002) 245-253] are extended to Edelstein fuzzy contractively mappings by modifying the notion of convergence in fuzzy metrics spaces.

128 citations

Journal ArticleDOI
TL;DR: It is proved that every standard fuzzy metric space has an (up to isometry) unique fuzzy metric completion and that for each fuzzy metrics space there is an ( up to uniform isomorphism) unique complete fuzzy metricspace that contains a dense subspace uniformly isomorphic to it.

127 citations

Journal Article
TL;DR: In this article, the authors present some common fixed point theorems for occasionally weakly compatible mappings in fuzzy metric spaces, which is a special case of fuzzy metric space.
Abstract: : This paper presents some common fixed point theorems for occasionally weakly compatible mappings in fuzzy metric spaces. Keywords : Occasionally weakly compatible mappings,fuzzy metric space.

108 citations